Items where Author / Artist / Editor is "Banaji, Murad"

See full list of headings
Export as [feed] Atom [feed] RSS 1.0
Group by: Item Type | No Grouping
Number of items: 12.

Article

Banaji, Murad and Pantea, Casian (2016) Some results on injectivity and multistationarity in chemical reaction networks. SIAM Journal on Applied Dynamical Systems, 15 (2). pp. 807-869. ISSN 1536-0040

Banaji, Murad and Rutherford, Carrie (2015) Some results on the structure and spectra of matrix-products. Linear Algebra and its Applications, 474 . pp. 192-212. ISSN 0024-3795

Angeli, David and Banaji, Murad and Pantea, Casian (2013) Combinatorial approaches to Hopf bifurcations in systems of interacting elements. Communications in Mathematical Sciences, 12 (6). pp. 1101-1133. ISSN 1539-6746

Donnell, Pete and Banaji, Murad (2013) Local and global stability of equilibria for a class of chemical reaction networks. SIAM Journal on Applied Dynamical Systems, 12 (2). pp. 899-920. ISSN 1536-0040

Banaji, Murad and Burbanks, Andrew (2013) A graph-theoretic condition for irreducibility of a set of cone preserving matrices. Linear Algebra and its Applications, 438 (11). pp. 4103-4113. ISSN 0024-3795

Banaji, Murad and MierczyƄski, Janusz (2012) Global convergence in systems of differential equations arising from chemical reaction networks. Journal of Differential Equations, 254 (3). pp. 1359-1374. ISSN 0022-0396

Banaji, Murad and Rutherford, Carrie (2010) P-matrices and signed digraphs. Discrete Mathematics, 311 (4). pp. 295-301. ISSN 0012-365X

Banaji, Murad (2010) Graph-theoretic conditions for injectivity of functions on rectangular domains. Journal of Mathematical Analysis and Applications, 370 (1). pp. 302-311. ISSN 0022-247X

Banaji, Murad and Craciun, Gheorghe (2009) Graph-theoretic criteria for injectivity and unique equilibria in general chemical reaction systems. Advances in Applied Mathematics, 44 (2). pp. 168-184. ISSN 0196-8858

Banaji, Murad (2009) Monotonicity in chemical reaction systems. Dynamical Systems, 24 (1). pp. 1-30.

Banaji, Murad and Donnell, Pete and Baigent, Stephen (2007) P matrix properties, injectivity, and stability in chemical reaction systems. SIAM Journal on Applied Mathematics, 67 (6). pp. 1523-1547. ISSN 0036-1399

Book Section

Banaji, Murad (2011) Cycle structure in SR and DSR graphs: implications for multiple equilibria and stable oscillation in chemical reaction networks. In: Transactions on Petri Nets and Other Models of Concurrency V. Springer Berlin Heidelberg, pp. 1-21.

This list was generated on Tue Sep 26 04:19:09 2017 BST.